Translator Disclaimer
2002 On affine hypersurfaces with parallel second fundamental form
Salvador Gigena
Tohoku Math. J. (2) 54(4): 495-512 (2002). DOI: 10.2748/tmj/1113247647

Abstract

We investigate the classification problem of hypersurfaces with affine normal parallel second fundamental (cubic) form. A new method of approaching the solution to this problem is here presented; it consists in showing and using the equivalence of the mentioned problem with the classification of a certain class of solutions to the equation of Monge-Ampère type $\det(\pa_{ij}f)=\pm1$.

Citation

Download Citation

Salvador Gigena. "On affine hypersurfaces with parallel second fundamental form." Tohoku Math. J. (2) 54 (4) 495 - 512, 2002. https://doi.org/10.2748/tmj/1113247647

Information

Published: 2002
First available in Project Euclid: 11 April 2005

zbMATH: 1033.53009
MathSciNet: MR1936266
Digital Object Identifier: 10.2748/tmj/1113247647

Subjects:
Primary: 53A15
Secondary: 35J60, 53C40

Rights: Copyright © 2002 Tohoku University

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.54 • No. 4 • 2002
Back to Top